# SDR 3EJA9202406250001

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N954JS
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 15,992 hours, 9,617 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Over Voltage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT THE WE HAD BATT OVERCURRENT 1&2 EICAS.
